# SDR CALA2025081407738

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 76,846 hours, 28,604 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 987 FLOORBEAM TEE CAP HAS CORROSION.  EVALUATED CORROSION BS 986.5, ORIGINAL THICKNESS 0.150, REMAINING MATERIAL 0.053, REMOVED 0.097. RBL ORIGINAL THICKNESS 0.150, REMAINING MATERIAL 0.091, REMOVED 0.059. FOUND BOTH TO BE OUT OF LIMITS IAW SRM 51-10-08 AND ECRA 5321-01330. PERFORMED TEE REPAIR IAW SRM 53-70-51-2R-4, REPAIR 4, SECTION 47, & 51-40-02-0G-0.
